Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques

Abstract : In this paper, we extend the sensitivity analysis framework developed recently for variational inequalities by Noor and Yen to variational inclusions relying on Wiener-Hopf equation techniques. We prove the continuity and the Lipschitz continuity of the locally unique solution to parametric variational inclusions without assuming differentiability of the given data.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00779240
Contributor : Gerty Roux <>
Submitted on : Monday, January 21, 2013 - 9:07:39 PM
Last modification on : Tuesday, February 19, 2019 - 9:56:02 PM
Long-term archiving on : Monday, June 17, 2013 - 3:22:32 PM

File

681979_4_.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00779240, version 1

Collections

Citation

Abdellatif Moudafi, Muhammad Aslam Noor. Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques. Journal of Applied Mathematics and Stochastic Analysis, North Atlantic Science Publishing Company, 1999, 12 (3), pp.223-232. ⟨hal-00779240⟩

Share

Metrics

Record views

155

Files downloads

265